| Model Number |
650001DAR |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Arjo was informed about the event related to the nimbus 4 mattress.The customer reported that "3 mattresses were overinflating in an unsafe manner and the bottom of the mattress was hot".There was no indication of patient involvement and no injury was reported.The arjo technician checked the device and stated that the mattress was overinflated due to the faulty automatt, and it needed to be replaced.The technician did not confirm the issue related to the heating of the mattress.The complaint (b)(4), (manufacturer report no:) refers to the mattress with serial number: (b)(6), the complaint (b)(4), (manufacturer report no: 3005619970-2025-00019) refers to the mattress with serial number: (b)(6), the complaint (b)(4), (manufacturer report no: 3005619970-2025-00018) refers to the mattress with serial number: (b)(6).
Additional Manufacturer Narrative
The investigation is ongoing.The conclusions will be provided within the follow-up report once the investigation is completed.The device is distributed outside the us and no gudid information exists.
Event or Problem Description
Arjo was informed about the event related to the nimbus 4 mattress.The customer reported that "3 mattresses were overinflating in an unsafe manner and the bottom of the mattress was hot".There was no indication of patient involvement and no injury was reported.The arjo technician checked the device and stated that the mattress was overinflated due to the faulty automatt, and it needed to be replaced.The technician did not confirm the issue related to the heating of the mattress; however, the pump may have appeared warm during operation, as it was continuously supplying air to the mattress as part of its normal function.The complaint (b)(4) (manufacturer report no: 3005619970-2025-00017) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: 3005619970-2025-00019) refers to the mattress with serial number: (b)(6), the complaint (b)(4) (manufacturer report no: 3005619970-2025-00018) refers to the mattress with serial number: (b)(6).
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "pipeline was leaking" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.